Couldn't find what you looking for?

TRY OUR SEARCH!

i had an abortion 3months ago and was immediatley given depo prevora , now im having pregnancy symptoms feeling nauseated, eating alot!, moody, lightheaded i feel like somethings happening in my lower abdomen  im worried i took 2 pregnancy tests they both came back negative can someone give me some advice

Loading...

Hi all, so its been 7 weeks from the first day of my last period today. My last period started March 12th, lasted the normal 5-6 days. My next period was due April 9th, but still a no show. Its now April 30th, I get cramps that are reminiscent of my normal menstrual cramps but nowhere near as intense. I've been feeling quite tired for the last 2 weeks, been very thirsty and my nipples are a little more sensitive than normal. Done a hpt last week, which was negative. I know from reading the many blogs that its a possibility I could be pregnant or could it be that I've been thinking about it so much over the last 2 weeks that I,m stressing my body out thus delaying the onset of my period. Any thoughts/comments would be much appreciated;)
Reply

Loading...